@article{AL_2010_49_5_a0,
author = {A. I. Budkin},
title = {Semivarieties of nilpotent groups},
journal = {Algebra i logika},
pages = {577--590},
year = {2010},
volume = {49},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2010_49_5_a0/}
}
A. I. Budkin. Semivarieties of nilpotent groups. Algebra i logika, Tome 49 (2010) no. 5, pp. 577-590. http://geodesic.mathdoc.fr/item/AL_2010_49_5_a0/
[1] A. Shafaat, “Lattices of subsemivarieties of certain varieties”, J. Austral. Math. Soc., 12:1 (1971), 15–20 | DOI | MR | Zbl
[2] A. I. Budkin, V. A. Gorbunov, “K teorii kvazimnogoobrazii algebraicheskikh sistem”, Algebra i logika, 14:2 (1975), 123–142 | MR | Zbl
[3] A. I. Budkin, Kvazimnogoobraziya grupp, Izd-vo Alt. un-ta, Barnaul, 2002
[4] A. I. Budkin, “O filtrakh v reshëtke kvazimnogoobrazii grupp”, Izv. AN SSSR. Ser. matem., 52:4 (1988), 875–881 | MR | Zbl
[5] A. A. Vinogradov, “Kvazimnogoobraziya abelevykh grupp”, Algebra i logika, 4:6 (1965), 15–19 | MR | Zbl
[6] V. A. Gorbunov, Algebraicheskaya teoriya kvazimnogoobrazii, Sibirskaya shkola algebry i logiki, Nauch. kniga, Novosibirsk, 1999 | Zbl
[7] A. I. Maltsev, Algebraicheskie sistemy, Nauka, M., 1970 | MR